# SDR SWAA2022100651745

- Difficulty date: October 1, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 76,536 hours, 45,641 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CRACK INDICATIONS AT BS 782 AND BS 778 BELOW STR 1 USING 737 NDT PART 6; 53-30-18 AND 737 NDT PART 4; 53-30-07 FUSELAGE CRACK INDICATIONS AT BS 782 AND BS 778 BELOW STR 1 USING 737 NDT PART 6 53-30-18 AND 737 NDT PART 4 53-30-07.
